Fertility Friends Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
441 Posts
Discussion Starter · #1 ·
Hi all

Have just had my 2nd IVF tx and have really bad symptoms of candida this time, inc headache, fuzziness, nausea, diarrohea, furry tongue and itchy throat. I also had them after my first tx cycle 3 months ago, I also developed a UTI which I'm sure was partly due to the candida, I think took anti-biotics which of course made the candida worse!

A few years ago I went to see a nutritionist who advised an anti-candida diet, inc cutting out all yeast, sugar, alcohol etc which definitley helped bring the symptoms under control. So I'm now really peeed off it has come back and I'm sure it's due to the tx!

Anyone else had similar problems? I've heard that there is a natural anti-fungal called Candicidin, has anyone else tried this and is it OK to take on the 2ww?

thanks

Wiggie xx

 

·
Registered
Joined
·
736 Posts
I had it once and was told to avoid getting too warm in the genital area, wear loose cotton underwear and – if you can still get into them – do not wear your jeans too often. Also avoid strong soap products in your genital area. Live natural yogurt which contains probiotic cultures is thought to provide a natural anti-infective substance. Eat some yoghurt to build up your immunity and, as weird as it sounds, apply it (plain, unsweetened, live yogurt) topically to the vaginal area. It's s'pose to restore your vaginal ph balance and helps to soothe the inner bits too  :-[ 

Alegria ^hugme^ ^hugme^
 

·
Registered
Joined
·
441 Posts
Discussion Starter · #3 ·
Thanks Alegria - mine seems to be more concentrated in the gut rather than "down below" ! - but I have also heard that live yoghurt is a good way to combat it both internally and externally. I am also taking pro-biotics which I think help.

Wiggie x
 

·
Premium Member
Joined
·
11,096 Posts
1 - 4 of 4 Posts
Top